MathSciNet Relay Station
MathSciNet bibliographic data
MR1815943 35J60 (35D05 58E05)
Squassina, Marco Weak solutions to general Euler's equations via nonsmooth critical point theory. Ann. Fac. Sci. Toulouse Math. (6) 9 (2000), no. 1, 113–131.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement